# SDR AALA961776

- Difficulty date: December 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N844AA
- Make and model: Boeing 727223
- Aircraft serial: 20985
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 1096
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FUSELAGE SKIN HAS .75 INCH CRACK ALONG STRINGER 1 AT FS 1096.  CUT OUT CRACKED AREA OF FUSELAGE SKIN AND INSTALLED DOUBLER PER SB 727-53 A0204 FIG 1 AND 2.  (M)
